Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 339, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 4:11 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 4:11 PM CDT (21:11 UTC)
- Expired
- Jun 26, 2011, 4:35 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Pike County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:30 PM CDT | HAIL 1 | 1 W Pickett, AL | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2353 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WUUS54 KBMX 262111 SVRBMX ALC005-011-109-262200- /O.NEW.KBMX.SV.W.0339.110626T2111Z-110626T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 411 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA... SOUTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA... EAST CENTRAL PIKE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 500 PM CDT * AT 410 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOOT HILL...OR 12 MILES SOUTHWEST OF MIDWAY...AND MOVING EAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... LOUISVILLE...PICKETT...MOUNT ANDREW AND CLAYTON MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585 TIME...MOT...LOC 2111Z 251DEG 4KT 3193 8564 $$ 17/KLAWS
2 follow-up statements
865 WWUS54 KBMX 262124 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 424 PM CDT SUN JUN 26 2011 ALC005-011-109-262200- /O.CON.KBMX.SV.W.0339.000000T0000Z-110626T2200Z/ BULLOCK AL-BARBOUR AL-PIKE AL- 424 PM CDT SUN JUN 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PIKE...WEST CENTRAL BARBOUR AND SOUTHERN BULLOCK COUNTIES UNTIL 500 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PICKETT...OR 11 MILES SOUTHWEST OF MIDWAY...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... LOUISVILLE...PICKETT...MOUNT ANDREW AND CLAYTON MUNICIPAL AIRPORT. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585 TIME...MOT...LOC 2124Z 251DEG 4KT 3193 8562 $$
264 WWUS54 KBMX 262135 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 435 PM CDT SUN JUN 26 2011 ALC005-011-109-262145- /O.CAN.KBMX.SV.W.0339.000000T0000Z-110626T2200Z/ BULLOCK AL-BARBOUR AL-PIKE AL- 435 PM CDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE...WEST CENTRAL BARBOUR AND SOUTHERN BULLOCK COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585 TIME...MOT...LOC 2135Z 251DEG 4KT 3194 8561 $$ 17/KLAWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 26, 3:32 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 PM CDT SUN JUN 26 2011 .DISCUSSION... UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE. THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING. UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY. FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP. BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A RETURN TO TYPICAL SUMMER. 08/MNK && .AVIATION...18Z TAF DISCUSSION. OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM... TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING. OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION EARLY MONDAY MORNING. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 93 72 93 69 / 70 30 20 50 30 ANNISTON 70 94 71 94 70 / 60 30 20 50 50 BIRMINGHAM 71 94 73 94 70 / 60 20 20 50 50 TUSCALOOSA 72 96 73 96 71 / 30 20 10 40 50 CALERA 71 94 72 94 71 / 40 20 20 50 50 AUBURN 70 95 71 95 71 / 40 30 20 40 50 MONTGOMERY 72 96 73 96 73 / 30 30 20 20 40 TROY 69 96 71 96 71 / 30 30 20 20 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT SUN JUN 26 2011 ALZ011>015-017>050-271800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 108 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT- LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AS WELL AS TUESDAY. 61
In the hours before
Special weather statement, Jun 26, 3:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT SUN JUN 26 2011
ALZ020-262100-
CHEROKEE AL-
330 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
400 PM CDT...
AT 329 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDLAND TO 6 MILES WEST
OF TABOR ROAD...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEDAR BLUFF...
CENTRE...
CLOUDLAND...
SAND ROCK...
SLACKLAND...
&&
LAT...LON 3410 8542 3410 8580 3412 8580 3413 8579
3411 8584 3421 8585 3425 8584 3424 8582
3426 8580 3426 8578 3437 8566 3438 8563
3443 8559 3449 8558 3453 8551
TIME...MOT...LOC 2031Z 270DEG 21KT 3452 8555 3418 8594
27Special weather statement, Jun 26, 3:52 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT SUN JUN 26 2011
ALZ049-262115-
PIKE AL-
352 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 415 PM
CDT...
AT 347 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 6 MILES NORTHEAST OF TROY...MOVING
NORTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TROY MUNICIPAL AIRPORT...
LINWOOD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3187 8602 3193 8594 3196 8583 3181 8581
3177 8593
TIME...MOT...LOC 2052Z 157DEG 7KT 3187 8589
61Local storm report, Jun 26, 4:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SARDIS CITY 34.17N 86.12W
06/26/2011 ETOWAH AL EMERGENCY MNGR
TREE DOWN ON BROADWAY STREET IN SARDIS CITY.
0342 PM TSTM WND DMG GALLANT 34.00N 86.25W
06/26/2011 ETOWAH AL 911 CALL CENTER
TREE DOWN AT GALLANT ROAD AND COUNTRY HILL ROAD IN
GALLANT.
&&
AGSpecial weather statement, Jun 26, 4:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SUN JUN 26 2011
ALZ046-262130-
BULLOCK AL-
403 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BULLOCK COUNTY UNTIL 430
PM CDT...
AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF BOOT HILL...OR 15 MILES NORTHEAST
OF BRUNDIDGE. THIS STORM WAS DRIFTING SLOWLY NORTHWARD.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TANYARD...
&&
LAT...LON 3197 8579 3196 8583 3210 8588 3216 8549
3200 8555 3199 8559 3196 8560 3191 8565
3188 8566 3188 8579
TIME...MOT...LOC 2103Z 000DEG 0KT 3192 8572
61Local storm report, Jun 26, 4:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG NECTAR 33.98N 86.64W
06/26/2011 BLOUNT AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SEVERAL TREES AND POWER LINES
DOWN IN THE NORTHERN AND WESTERN PARTS OF THE COUNTY.
&&
AGSpecial weather statement, Jun 26, 4:10 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT SUN JUN 26 2011
ALZ012-013-022>024-034-262200-
BIBB AL-FAYETTE AL-JEFFERSON AL-LAMAR AL-PICKENS AL-TUSCALOOSA AL-
410 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...NORTHERN PICKENS...
SOUTHERN LAMAR...SOUTHWESTERN JEFFERSON...SOUTHERN FAYETTE AND
NORTHERN BIBB COUNTIES UNTIL 500 PM CDT...
AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS CREATING OUTFLOW WINDS ALONG A LINE EXTENDING FROM
BEDFORD TO OAK GROVE...AND MOVING SOUTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILLPORT...
HOLT...
TUSCALOOSA...
NORTHPORT...
REFORM...
&&
LAT...LON 3390 8824 3355 8731 3351 8731 3351 8727
3353 8727 3347 8711 3325 8698 3324 8703
3317 8702 3316 8698 3299 8697 3328 8830
TIME...MOT...LOC 2110Z 000DEG 24KT 3380 8823 3342 8710
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:40 PM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jun 26, 2:23 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jun 26, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Jun 26, 2:45 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
| Jun 26, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 52 min |
| Jun 26, 3:16 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Walker | 59 min |
| Jun 26, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 24 min |
| Jun 26, 3:30 PM CDT | Special Weather Statement | BMX | DeKalb | 30 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Cherokee, Etowah, St. Clair | 45 min |
| Jun 26, 3:52 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Jun 26, 4:03 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Jun 26, 4:03 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah, Jefferson, St. Clair and 2 more | 42 min |
| Jun 26, 4:10 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 50 min |
| Jun 26, 4:14 PM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 49 min |
| Jun 26, 4:55 PM CDT | Special Weather Statement | BMX | Lee | 50 min |
| Jun 26, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 31 min |
| Jun 26, 5:04 PM CDT | Special Weather Statement | BMX | Russell | 41 min |
| Jun 26, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more | 47 min |
| Jun 26, 6:13 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Lowndes, Macon, Montgomery, Russell | 47 min |
| Jun 26, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 42 min |
| Jun 26, 6:28 PM CDT | Flash Flood Warning | BMX | Lee | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.